Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2007, Article ID 87696, 16 pages
http://dx.doi.org/10.1155/2007/87696
Research Article

Uniform Blow-Up Rates and Asymptotic Estimates of Solutions for Diffusion Systems with Nonlocal Sources

1Institute of Mathematics, School of Mathematics and Computer Science, Nanjing Normal University, Nanjing, Jiangsu 210097, China
2College of Zhongbei, Nanjing Normal University, Nanjing, Jiangsu 210046, China

Received 13 April 2006; Revised 27 November 2006; Accepted 19 December 2006

Academic Editor: Nicola Bellomo

Copyright © 2007 Zhoujin Cui and Zuodong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhoujin Cui and Zuodong Yang, “Uniform Blow-Up Rates and Asymptotic Estimates of Solutions for Diffusion Systems with Nonlocal Sources,” Differential Equations and Nonlinear Mechanics, vol. 2007, Article ID 87696, 16 pages, 2007. https://doi.org/10.1155/2007/87696.